Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups V; Several Basic Properties

Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 06, Number 1 (1983), 39-64.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270214325

Digital Object Identifier
doi:10.3836/tjm/1270214325

Mathematical Reviews number (MathSciNet)
MR707838

Zentralblatt MATH identifier
0526.58003

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira; KOBAYASHI, Osamu. On Regular Fréchet-Lie Groups V; Several Basic Properties. Tokyo J. Math. 06 (1983), no. 1, 39--64. doi:10.3836/tjm/1270214325. https://projecteuclid.org/euclid.tjm/1270214325


Export citation